[Généralisations des fonctions harmoniques étoilées]
Dans cette Note, nous étudions des généralisations des classes de fonctions harmoniques liées aux fonctions de Janowski. En utilisant la théorie des points extrémaux, nous obtenons des estimations de coefficients, des théorèmes de distorsion et des inégalités de moyenne intégrale dans ces classes de fonctions.
In this paper we investigate some generalizations of classes of harmonic functions. By using the extreme points theory we obtain coefficients estimates distortion theorems and integral mean inequalities in these classes of functions.
Accepté le :
Publié le :
Jacek Dziok 1 ; Maslina Darus 2 ; Janusz Sokół 3 ; Teodor Bulboacă 4
@article{CRMATH_2016__354_1_13_0, author = {Jacek Dziok and Maslina Darus and Janusz Sok\'o{\l} and Teodor Bulboac\u{a}}, title = {Generalizations of starlike harmonic functions}, journal = {Comptes Rendus. Math\'ematique}, pages = {13--18}, publisher = {Elsevier}, volume = {354}, number = {1}, year = {2016}, doi = {10.1016/j.crma.2015.08.001}, language = {en}, }
TY - JOUR AU - Jacek Dziok AU - Maslina Darus AU - Janusz Sokół AU - Teodor Bulboacă TI - Generalizations of starlike harmonic functions JO - Comptes Rendus. Mathématique PY - 2016 SP - 13 EP - 18 VL - 354 IS - 1 PB - Elsevier DO - 10.1016/j.crma.2015.08.001 LA - en ID - CRMATH_2016__354_1_13_0 ER -
Jacek Dziok; Maslina Darus; Janusz Sokół; Teodor Bulboacă. Generalizations of starlike harmonic functions. Comptes Rendus. Mathématique, Volume 354 (2016) no. 1, pp. 13-18. doi : 10.1016/j.crma.2015.08.001. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2015.08.001/
[1] Sur un type de transformation analytique généralisant la représentation conforme et définie au moyen de fonctions harmoniques, Bull. Sci. Math., Volume 89 (1945), pp. 156-165
[2] Harmonic univalent functions, Ann. Acad. Sci. Fenn., Ser. A 1 Math., Volume 9 (1984), pp. 3-25
[3] On Janowski harmonic functions, J. Appl. Anal., Volume 21 (2015) no. 2
[4] Classes harmonic functions defined by subordination, Abstr. Appl. Anal. (2015)
[5] Linear Problems and Convexity Techniques in Geometric Function Theory, Pitman Advanced Publishing Program, Pitman, Boston, 1984
[6] Coefficient bounds and univalence criteria for harmonic functions with negative coefficients, Ann. Univ. Mariae Curie-Skłodowska, Sect. A, Volume 52 (1998) no. 2, pp. 57-66
[7] Harmonic functions starlike in the unit disk, J. Math. Anal. Appl., Volume 235 (1999), pp. 470-477
[8] Losung der Aufgabe 41, Jahresber. Dtsch. Math.-Ver., Volume 36 (1926), pp. 123-124
[9] On the non-vanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc., Volume 42 (1936), pp. 689-692
[10] Sur les famillies de fonctions analytiques qui admettent des valeurs exceptionnelles dans un domaine, Ann. Sci. Éc. Norm. Supér., Volume 23 (1912), pp. 487-535
[11] Aufgabe 41, Jahresber. Dtsch. Math.-Ver., Volume 35 (1926), p. 49
[12] New criteria for univalent functions, Proc. Amer. Math. Soc., Volume 49 (1975), pp. 109-115
[13] Constants for planar harmonic mappings, J. Lond. Math. Soc., Volume 2 (1990), pp. 237-248
[14] Harmonic univalent functions with negative coefficients, J. Math. Anal. Appl., Volume 220 (1998), pp. 283-289
-
-analogue of a class of harmonic functions, Boletim da Sociedade Paranaense de Matemática. Terceira Série, Volume 41 (2023), p. 10 (Id/No 66) | DOI:10.5269/bspm.52954 | Zbl:1549.30064 - Generalizations of starlike harmonic functions defined by Sălăgean and Ruscheweyh derivatives, Ukrainian Mathematical Journal, Volume 74 (2023) no. 10, pp. 1584-1598 | DOI:10.1007/s11253-023-02156-z | Zbl:1515.31005
- A study of spiral-like harmonic functions associated with quantum calculus, Journal of Function Spaces, Volume 2022 (2022), p. 7 (Id/No 5495011) | DOI:10.1155/2022/5495011 | Zbl:1516.31003
- Some results for a family of harmonic univalent functions, Journal of Mathematical Research with Applications, Volume 42 (2022) no. 5, pp. 499-510 | DOI:10.3770/j.issn:2095-2651.2022.05.006 | Zbl:1513.30106
- Generalizations of starlike harmonic functions defined by Sălăgean and Ruscheweyh derivatives, Ukrains’kyi Matematychnyi Zhurnal, Volume 74 (2022) no. 10, p. 1388 | DOI:10.37863/umzh.v74i10.6157
- Generalized
-starlike harmonic functions, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM, Volume 115 (2021) no. 4, p. 14 (Id/No 176) | DOI:10.1007/s13398-021-01110-7 | Zbl:1477.31004 - Classes of harmonic functions defined by the extended Sălăgean operator, Ukrainian Mathematical Journal, Volume 73 (2021) no. 1, pp. 34-49 | DOI:10.1007/s11253-021-01906-1 | Zbl:1476.31003
- Classes of harmonic functions defined by extended Sălăgean operator, Ukrains’kyi Matematychnyi Zhurnal, Volume 73 (2021) no. 1, p. 33 | DOI:10.37863/umzh.v73i1.78
- Classes of harmonic functions defined by convolution, Boletín de la Sociedad Matemática Mexicana. Third Series, Volume 26 (2020) no. 2, pp. 399-416 | DOI:10.1007/s40590-019-00264-0 | Zbl:1435.30073
- Some Janowski Type Harmonic q-Starlike Functions Associated with Symmetrical Points, Mathematics, Volume 8 (2020) no. 4, p. 629 | DOI:10.3390/math8040629
- Harmonic function with correlated coefficients, Acta Mathematica Scientia. Series B. (English Edition), Volume 39 (2019) no. 6, pp. 1661-1673 | DOI:10.1007/s10473-019-0615-6 | Zbl:1499.30203
- Ruscheweyh-type harmonic functions with correlated coefficients, Filomat, Volume 33 (2019) no. 12, pp. 3669-3682 | DOI:10.2298/fil1912669d | Zbl:1499.30202
- Harmonic functions with missing coefficients, Hacettepe Journal of Mathematics and Statistics, Volume 48 (2019) no. 6, pp. 1778-1791 | DOI:10.15672/hjms.2018.637 | Zbl:1488.30153
- Subclasses of harmonic univalent functions associated with generalized Ruscheweyh operator, Publications de l'Institut Mathématique. Nouvelle Série, Volume 106 (2019), pp. 19-28 | DOI:10.2298/pim1920019d | Zbl:1474.30149
- Classes of harmonic functions associated with Ruscheweyh derivatives, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM, Volume 113 (2019) no. 2, pp. 1315-1329 | DOI:10.1007/s13398-018-0542-8 | Zbl:1421.31002
- Properties of a generalized class of analytic functions with coefficient inequality, Turkish Journal of Mathematics, Volume 43 (2019) no. 2, pp. 630-647 | DOI:10.3906/mat-1808-133 | Zbl:1414.30022
Cité par 16 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier